PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 55(69), pp. 89--97 (1994)
Some Hermite metrics in complex Finsler spaces
Irena Comi\'c and Jovanka Niki\'cFakultet tehnickih nauka, Novi Sad, Yugoslavia
Abstract: In many papers and books (as , -- and others) the complex and almost complex structures defined on real spaces are examined. In this paper they are defined on complex Finsler spaces. The complex Finsler space $E'$ is formed in such a way, that its tangent space $T(E')$ is equal to $T(F_1)\oplus iT(F_2)$, where $F_1$ and $F_2$ are two $2n$-dimensional Finsler spaces. Using the nonlinear connections $N$ and $\bar N$ of $F_1$ and $F_2$ respectively, the adapted basis $B'$ of $T(E')$ is formed. In $T(E')$ different almost complex structures are given and the form of the corresponding Hermite metrics is determined.
Classification (MSC2000): 53B40, 53B35, 53B55, 53B56
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts